# SDR HALA2011011400075

- Difficulty date: January 14, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 15,408 hours, 37,410 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00484B
- Condition: Corroded
- Location: Bs 224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT CABIN SEAT TRACK STA 224, RBL 44.  R & R SEAT TRACK AT STA 224, RBL 44, IAW DWG SR0953985.
